ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 03-18-10, 11:13 PM
goodforu goodforu is offline
Newbie
 

Join Date: Mar 2010
Location: Philadelphia, PA
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
goodforu is on a distinguished road
Just started Vyvanse - Advice Needed

Hi, I'm new to the forum and I was just diagnosed with ADD. I'm 30 y/o male and my doctor/ADD specialist put me on 30mg Vyvanse last Friday.

I've been having some side effects that I don't think are normal and wanted to get the boards thoughts on. I felt OK the 1st day a little jumpy but OK. I was thinking more clearly.

Now that I have been on the drug for almost a week I think the side effects have gotten worse. I'm tired, I have trouble falling asleep and staying asleep, I feel irritable more, jumpy, I sweat when I should not be, and I have a constant headache. Also, I feel dizzy sometimes when I'm walking around or while driving. (Not so bad that it has affected my ability to drive. I think it may just be a monition sickness thing with the headache.)

My questions are... Will the side effects go away after time? Will the drug begin to make me more focused over time as well? Or should I talk to my doctor about taking another type of medication for my ADD. I want to get rid of this constant "fog" that my mind seems to be in. Vyvanse has helped a little but it still is there.

Thanks!
Reply With Quote
  #2  
Old 03-19-10, 11:50 AM
Rugbygrrl Rugbygrrl is offline
Newbie
 

Join Date: Apr 2009
Location: San Diego, CA
Posts: 9
Thanks: 1
Thanked 3 Times in 3 Posts
Rugbygrrl is on a distinguished road
Re: Just started Vyvanse - Advice Needed

In my experience, that seems pretty normal. It could be an issue of finding the right dose or you may need to try something all together. In the past year I have tried Adderall, Concerta, and finally Vyvanse with varying degrees of success. The Vyvanse is the most recent so I'm comparing it to others I've tried, but so far, so good. Headaches, stomach issues, and inability to sleep were all problematic in the beginning, but have pretty much gone away.

You might want to talk to your doctor, but giving it another week or so might not be a bad idea either.
Reply With Quote
  #3  
Old 03-19-10, 11:58 AM
ADHD Ceilidh ADHD Ceilidh is offline
ADDvanced Member
 

Join Date: Sep 2009
Location: Silicon Valley, CA, USA
Posts: 109
Thanks: 2
Thanked 47 Times in 28 Posts
ADHD Ceilidh is on a distinguished road
Re: Just started Vyvanse - Advice Needed

All of your side effects are expected. None are unusual. The earlier you take it, the less likely it will affect your sleep.
__________________
Of course, you should discount everything I just wrote until you independently research it on your own and verify it's validity. Nothing written by me should be interpreted as specific medical advice or replace the recommendations of your doctor. My advice on this forum is not intended to diagnose, treat, or cure any disease. If you feel you have a medical emergency, hang up and dial 911.
Reply With Quote
Sponsored Links
  #4  
Old 03-19-10, 01:44 PM
williet65 williet65 is offline
Member
 

Join Date: Jan 2010
Location: Atlanta, GA
Posts: 27
Thanks: 7
Thanked 12 Times in 7 Posts
williet65 is on a distinguished road
Re: Just started Vyvanse - Advice Needed

I had all those side effects and they went away after about 3 weeks.

If you're still in the fog, you will probably need to increase the dosage. They start you out low to minimize those side effects.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Switching Vyvanse to Dexedrine Spansule - But which Brand? ADVICE PLEASE tarabeatty Vyvanse 1 09-10-09 02:14 PM
just started vyvanse! leana Vyvanse 1 04-29-09 08:23 PM
Vyvanse in small doses! prodrift101 Vyvanse 1 04-22-09 10:45 PM
Vyvanse Diary prodrift101 Vyvanse 1 04-22-09 02:04 PM
Just started Vyvanse 60mg Cody Vyvanse 1 03-29-09 03:32 PM


All times are GMT -4. The time now is 11:00 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums